# SDR DALA2017010900171

- Difficulty date: January 4, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N861DA
- Make and model: Boeing 777232
- Aircraft serial: 29952
- Aircraft time: 76,848 hours, 9,576 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SERVICE CHECK, FOUND ZONE 2  EMERGENCY SEAT LIGHTS INOPERATIVE.  REPOSITIONED AND REPAIRED THE WIRES IAW SWPM.
